# SDR UIEA9998

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Engine: Ge CF650E2
- System (JASC): 3150 · Central Warning
- Part: Eicas
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT AZ9162 - MXP-ORD - ON TAKEOFF ROLL AT 20 KNOTS, THE FLT CREW SAW A MOMENTARY RED FLASH ON THE EICAS.  BELIEVED TO BE A FIRE WARNING MESSAGE, BUT IT WAS TOO QUICK TO READ.  TAKEOFF WAS ABORTED WITHOUT EXCEEDING TAXI SPEED AND A/C RETURNED TO BLOCKS.  WHEN A/C ARRIVED AT THE BLOCKS, THERE WAS NOT EICAS MESSAGE.  ALSO, THERE WERE NO PRESENT LEG FAULT(PFL) MESSAGES.  PERFORMED FIRE WARNING/OVERHEAT TEST AND FOUND TO BE NORMAL.  AIRCRAFT VISUALLY CHECKED FOR ABNORMALITIES AND NONE FOUND.  NO HISTORY MESSAGES IN THE CMC.  UNABLE TO DUPLICATE THE REPORTED DISCREPANCY.  (M)
